Pacific Journal of Mathematics

Gevrey classes and hypoelliptic boundary value problems.

Ralph A. Artino

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 1-21.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867564

Mathematical Reviews number (MathSciNet)
MR0417559

Zentralblatt MATH identifier
0326.35013

Subjects
Primary: 35H05
Secondary: 35E99: None of the above, but in this section

Citation

Artino, Ralph A. Gevrey classes and hypoelliptic boundary value problems. Pacific J. Math. 63 (1976), no. 1, 1--21. https://projecteuclid.org/euclid.pjm/1102867564


Export citation

References

  • [2] , On semi-elliptic boundary value problems, J. Math. Anal. Appl., 42 3: (1973).
  • [3] Jose Barros-Neto, Kernels associated to general elliptic problems, J. of Funct. Anal.,
  • [4] Jose Barros-Neto,On Poisson's kernels, Anais da Academia Brasileria de Ciencias, 42, No. 1, (1970), 1-3.
  • [5] Jose Barros-Neto,On the existence of fundamentalsolutions of boundary value problems, Proc. of the Amer. Math. Soc, 24, No. 1, (1970), 75-78.
  • [6] Jose Barros-Neto, The parametrix of a regular hypoelliptic boundary value problem, Ann. Scoula Norm Sup. Pisa, 26, Fasc, 1 (1972).
  • [7] Jose Barros-Neto,On regular hypoelliptic boundaryvalue problems, J. Math. Anal. Appl., 41 (1973).
  • [8] Lars Hrmander, The regularityof solutions of boundary value problems, Acta Math., 99 (1958), 225-264.
  • [9] Lars Hrmander, Linear Partial DifferentialOperators, Springer-Verlag, 1963.
  • [10] L. Schwartz, Theorie des Distributions,(3-e ed.) Hermann, Paris, 1966. II.A. Seidenberg, A new decision method of elementary algebra, Ann. of Math. (2) 60 (1954), 364-374.
  • [12] Francois Treves, Partial Differential Operators with Constant Coefficients, Gordon and Breach, 1968.